# SDR AALA201711139037

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 11,341 hours, 5,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY FAULT ON EMERGENCY LIGHT TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL BATTERY PER AMM 33-51-38. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK.
